×

zbMATH — the first resource for mathematics

Interpolation and non-commutative integration. (English) Zbl 0309.46031

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
43A30 Fourier and Fourier-Stieltjes transforms on nonabelian groups and on semigroups, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Bergh,On the interpolation of normal linear spaces, a necessary condition, technical report, Lund, 1971.
[2] Bergh, J., A generalization of Steffensen’s inequality, J. Math. Anal. Appl., 41, 187-191 (1973) · Zbl 0246.46024
[3] M. Cotlar, personal communication.
[4] Erdélyi, A., Higher transcendental functions, I-III (1953), New York: McGraw-Hill, New York
[5] J. C. Goh’berg - M. G. Krein,Introduction to the theory of non-selfadjoint operators, Moscow, 1965 (in Russian).
[6] Kunze, R. A., L_p Fourier transforms on locally compact unimodular groups, Trans. Amer. Math. Soc., 89, 519-540 (1958) · Zbl 0084.33905
[7] R. Lavine,The Weyl transform. Fourier analysis of operators in L_2spaces, thesis, M.I.T., 1965.
[8] Löfström, J., Besov spaces in the theory of approximation, Ann. Mat. Pura Appl., 75, 93-184 (1970) · Zbl 0193.41401
[9] Lorentz, G. G.; Shimogaki, T., Interpolation theorems for the pairs of spaces (L^p, L^∞) and (L^1, L^q), Trans. Amer. Math. Soc., 159, 207-221 (1971) · Zbl 0244.46044
[10] Mérucci, C.; , Caractérisation par interpolation des idéaux de R. Schatten, C. R. Acad. Sci. Paris, 274, 1912-1914 (1972) · Zbl 0249.47036
[11] Mitjagin, B. S., An interpolation theorem for modular spaces, Mat. Sbornik, 66, 473-482 (1965)
[12] Oloff, R., Interpolation zwischen den Klassen \(\mathfrak{S}_p\) von Operatoren in Hilberträumen, Math. Nachr., 46, 209-218 (1970) · Zbl 0181.13503
[13] Ovčinnikov, V. J., On the s-numbers of measurable operators, Funkcional. Anal. i Priložen., 4, 3, 78-85 (1970) · Zbl 0219.47029
[14] J. Peetre,On the connection between the theory of interpolation spaces and approximation theory, Proc. Conf. Constructive Theory of Functions, Akdémiai Kiado, Budapest (1971), pp. 351-363.
[15] Peetre, J.; Anger, Interpolationsräume, Elliptische Differenzialgleichungen, bd. I, 93-101 (1971), Berlin: Akademie Verlag, Berlin · Zbl 0177.16102
[16] Peetre, J., A new approach in interpolation spaces, Studia Math., 34, 23-42 (1970) · Zbl 0188.43602
[17] J. Peetre,Banch couples - I:Elementary theory, technical report, Lund, 1971.
[18] J. Peetre,The Weyl transform and Laguerre polynomials, Matematiche (Catania), to appear. · Zbl 0276.44005
[19] Peetre, J., Applications de la théorie des espaces d’interpolation dans l’Analyse Harmonique, Ricerche Mat., 15, 3-36 (1966) · Zbl 0154.15302
[20] Peetre, J., Non commutative interpolation, Matematiche (Catania), 25, 1-15 (1970) · Zbl 0217.44601
[21] Peetre, J.; Sparr, G., Interpolation of normed Abelian groups, Ann. Mat. Pura Appl., 92, 217-262 (1972) · Zbl 0237.46039
[22] Sedaev, A. A.; Semenov, E., On the possibility of describing interpolation spaces in terms of the K-method of Peetre, Optimizaceja, 4, 98-114 (1971) · Zbl 0253.46080
[23] Segal, E., A non-commutative extension of abstract integration, Ann. Math., 57, 401-457 (1953) · Zbl 0051.34201
[24] Segal, I. E., Transformation of operators and symplectic automorphisms over a locally compact group, Mat. Scand., 13, 31-43 (1963) · Zbl 0208.39002
[25] I. E. Segal,Symplectic structures and the quantization problem for wave equations, Proc. Conf. on Symplectic Geometry and Mathematical Physics, Rome, jan. 1973, Academic Press (to appear).
[26] I. E. Segal, personal communication.
[27] Stein, E., Analytic continuation of group representations, Advances in Math., 4, 172-207 (1970) · Zbl 0194.16201
[28] Stein, E., Interpolation of linear operators, Trans. Amer. Math. Soc., 83, 482-492 (1956) · Zbl 0072.32402
[29] Stinespring, W., Integration theorems for gages and duality for unimodular groups, Trans. Amer. Math. Soc., 90, 15-56 (1959) · Zbl 0085.10202
[30] R. F. Streater,Interpolating norms for orthogonal and spin Lie algebras, Proc. Conf. on Symplectic Geometry and Mathematical Physics, Rome, jan. 1973, Academic Press, (to appear). · Zbl 0303.46063
[31] Triebel, H., Über die Verteilung der Approximationszahlen kompakter Operatoren in Sobolev-Besov-Räumen, Invent. Math., 4, 275-293 (1967) · Zbl 0165.14501
[32] A. Zygmund,Trigonometric series, I-II, Cambridge, 1958. · Zbl 0628.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.